# SDR IPXA2023093034734

- Difficulty date: September 22, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 33,544 hours, 12,004 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR,  CRACK WING CENTER FRONT SPAR STIFFENER AT STA 785.9 LBL 11 (REPAIR)ACCOMPLISHED REPAIR I.A.W SRM 57-10-10-2R-2 REV.87 AND UPS SREO-58151-REQ001 REV.1 AND EO-76672-REF REV.1. 2. JOB COMPLETED.
